# SDR AALA201811269022

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 34,612 hours, 12,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR CHECK PRESSURE MESSAGE ILLUMINATED ON THE FLIGHT ATTENDANT PANEL.  SERVICED THE L4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
